# SDR ASOA00012

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120222
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12034416002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT AND RT SIDE FRAME NR 9 CLEAT CRACKED.  MAINTENANCE REPLACED CRACKED CLEAT.  AIRCRAFT RETURNED TO SERVICE.  (X)
